Boundary behavior of a conformal mapping

J. E. McMillan The University of Wisconsin-Milwaukee, Milwaukee, Wis., USA

TBD mathscidoc:1701.331369

Acta Mathematica, 123, (1), 43-67, 1968.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:18 uploaded by actaadmin ] [ 356 downloads ] [ 0 comments ]
@inproceedings{j.1968boundary,
  title={Boundary behavior of a conformal mapping},
  author={J. E. McMillan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203218038719078},
  booktitle={Acta Mathematica},
  volume={123},
  number={1},
  pages={43-67},
  year={1968},
}
J. E. McMillan. Boundary behavior of a conformal mapping. 1968. Vol. 123. In Acta Mathematica. pp.43-67. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203218038719078.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved